# SDR USAA061268

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 747 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENT IN UPPER FLANGE AT STA 747 S25R.  INSTALLED DOUBLER IAW SRM 51-40-02, DEFECT SIZE: .5 INCH.
